Previous |  Up |  Next


Title: Summaries of articles published in this issue (English)
Title: Характеристики статей, опубликованных в настоящем номере (Russian)
Language: English
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 3
Year: 1978
Pages: (343c)-(343f)
Category: editorial
Date available: 2008-06-09T14:28:45Z
Last updated: 2016-04-06
Stable URL:


Files Size Format View
CzechMathJ_28-1978-3_1.pdf 679.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo